# SDR 95ZZZM241

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice
- Part number: 4E30171
- Condition: Missing
- Location: Rt Prop
- Part time: 1,351 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOT NOT MAINTAINING BOND TO PROPELLER BLADE.  ONE BOOT SEPARATED IN FLIGHT FROM BLADE S/N 409MA.  BOOT WAS INSTALLED AT OVERHAUL BY HARTZELL ON 11/18/94 NEW BOOT WAS INSTALLED IAW CHAPTER 30 OF BEECH MANUAL.  (M)
